# SDR DALA107259867

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Bs 209
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND MEMBRANE DAMAGED AT BS 209 RBL10.  REPAIRED IAW SRM 53-01 AND SRM 53-20-03-801.
